Exact non-ruin probabilities in
Teoriâ slučajnyh processov, Tome 14 (2008) no. 3, pp. 39-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{THSP_2008_14_3_a3,
author = {Vasily Chernecky},
title = {Exact non-ruin probabilities in},
journal = {Teori\^a slu\v{c}ajnyh processov},
pages = {39--52},
year = {2008},
volume = {14},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/THSP_2008_14_3_a3/}
}
Vasily Chernecky. Exact non-ruin probabilities in. Teoriâ slučajnyh processov, Tome 14 (2008) no. 3, pp. 39-52. http://geodesic.mathdoc.fr/item/THSP_2008_14_3_a3/
[1] Bühlmann H., Mathematical Methods in Risk Theory, Springer-Verlag, 1970 | MR | Zbl
[2] Feller W., An Introduction to Probability Theory and its Applications, John Wile Sons, Inc. bookvol2, 1966 | MR | Zbl
[3] Gakhov F. D., Chersky Yu. I., Equations of convolution type, Nauka, Moskow, 1978 (Russian) | MR | Zbl
[4] Grandell J., Aspects of Risk Theory, Springer-Verlag, 1991 | MR | Zbl
[5] Melnikov A., Risk Analysis in Finance and Insurance, Chapman Hall/CRC, 2003 | MR
[6] Prößdorf S., Einige Klassen singulärer Gleichungen, Akademie-Verlag-Berlin, 1974 | MR | Zbl